MathSciNet Relay Station
MathSciNet bibliographic data
MR2448565 05A17 (05C15 05C65 11B05)
Alon, Noga; Drewnowski, Lech; Łuczak, Tomasz Stable Kneser hypergraphs and ideals in $\Bbb N$ with the Nikodým property. Proc. Amer. Math. Soc. 137 (2009), no. 2, 467–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement